Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Vaginal bleeding after urination. Have implanon, do not have periods. Abdominal bloating, knot in ribs, cramps. What is the problem?

Hi, I am 16 years old. In the last two days I ve started to bleed from my vagina after I pee. I have the Implanon in my arm, have not had a period in 5 months and also I am bloating a lot in the abdomenal region. I am getting a knotting sensation in my rib/ lung area and stomach. And slight cramps, but next to none in my stomach. Have you any idea what the problem could be?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Well come to HCM
I really appreciate your concern, such bleeding could be menses (irregular) and this is common phenomenon in this age, other abdominal symptoms are nothing to take anything with this, and neither this is to worry for anything, hope this information helps, take care and have a good day.
Answered: Fri, 19 Jun 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor